On a linear differential equation of the advanced type

George P. Papavassilopoulos, Geert Jan Olsder

    Research output: Contribution to journalArticleAcademic

    4 Citations (Scopus)
    42 Downloads (Pure)

    Abstract

    A linear differential equation of the advanced type is considered. Existence of solutions for any finite interval is shown. Also, a method for generating all the solutions is described and justified.
    Original languageEnglish
    Pages (from-to)74-82
    JournalJournal of mathematical analysis and applications
    Volume103
    Issue number1
    DOIs
    Publication statusPublished - 1984

    Fingerprint Dive into the research topics of 'On a linear differential equation of the advanced type'. Together they form a unique fingerprint.

    Cite this